# SDR 2005UALA01209

- Difficulty date: October 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 45,516 hours, 31,718 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOST NR 2 GENERATOR AND THEN RECEIVED A NR 2 ENGINE OVERHEAT MESSAGE.  LOSS OF GENERATOR CAUSED BY APPARENT CSD FAILURE.  GENERATOR, CSD, AND CSD OIL COOLER WERE REPLACED.  GENERATOR RECEIVED ROUTINE SHOP MAINTENANCE, BUT HAD NOT FAILED.  CSD AND CSD OILER COOLER HAVE NOT BEEN WORKED BY THE SHOP AS OF 11/21/05, THUS NO FINDINGS AVAILABLE AT THIS TIME.  THE AIRCRAFT HAS HAD NO REPEAT INCIDENTS.
